# SDR DALA1201633118

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM AT +Y 254 AFT OF FR66 AND 68. 4 EACH FASTENER HOLES ARE CORRODED.  BLENDED AREA PER SRM 51-74-00, L=2.0" W=1.0" D=.045" ORIGINAL MAT .065" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
